| Model Number |
DTBB1QQ |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) exhibited a lead integrity alert (lia) that was caused by the patient using a transcutaneous electrical nerve stimulation (tens) unit.The alert was programmed off and the crt-d remains in use.No patient complications have been reported as a result of this event.